# SDR ABXA2022012700615

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 69,701 hours, 48,900 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX516116
- Condition: Intermittent
- Location: Lt Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L HYD PRIM PUMP EICAS MSG" EICAS MESSAGE AND LEFT ENGINE DRIVEN PRIMARY PUMP "PRESS LIGHT ILLUMINATED. AICRAFT RETURNED TO BLOCK AND GROUNDED BY MAINTENANCE.REMOVED AND REPLACED #1 ENGINE EDP IAW AMM CHP 29 -11-05. LEAK CHECK GOOD. PERF - PWR CHK AT L ENG HYD PUMP S/O VLV B494 PIN A AND B. NO 28 VDC AT PIN. GOOD 28 VDC AT PIN B W/ FIRE HANDLE UP PER WDM 29-11-11. FOUND DAMAGED WIRE @ P44041, CUT DAMAGED WIRE AND RETERMINATED PER SWPM 20-60-00. VERIFIED L ENG HYD PUMP S/O VLV OPS CHECK GOOD IAW AMM 71-00-00 TEST 3 AND AMM 26-21-01. AIRCRAFT RETURNED TO SERVICE.
